# SDR 95FDEA01684

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69144925
- Condition: Corrosion
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE STA 436 STR 20R HAS CORROSION.  REMOVED AND REPLACED STR SPLICE AT STA 436 STR 20R WHICH WAS OUT OF LIMITS PER FEDEX STR 53-10-1.
